# SDR MASA2012042634734

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,258 hours, 37,894 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL BURNING SMELL IN COCKPIT.  FOUND AND SECURED LEAKING FUEL LINE IN APU ENCLOSURE.  SMELL DISSIPATED.
